Benadryl Allergy Relief 8mg Capsules Pack of 12

£5.49
Save: £0.80
RRP: £6.29

Typically dispatched within 3-5 working days. Delivery details

Experience rapid and effective relief from seasonal and year-round allergy symptoms with Benadryl Allergy Relief 8mg Capsules Pack of 12. Designed to tackle hayfever and other allergic conditions, these capsules provide fast-acting comfort, helping you get back to your day.

Description

Benadryl Allergy Relief 8mg Capsules Pack of 12 contain the active ingredient Acrivastine, a highly effective antihistamine that works quickly to alleviate common allergy symptoms. These capsules are specifically formulated to provide relief from:

  • Red, itchy, watery eyes
  • Runny nose and sneezing
  • Hives (urticaria) and itching

Recognised as the UK's fastest-acting allergy relief capsule*, Benadryl Allergy Relief 8mg Capsules start to work in just 15 minutes, with effects lasting for up to 8 hours. This flexible dosing makes Benadryl Allergy Relief 8mg Capsules ideal for both short-lived allergy attacks and for consistent relief when pollen counts are high.

Suitable for adults and children aged 12 to 65 years, Benadryl Allergy Relief 8mg Capsules offer a convenient way to manage your allergy symptoms. For comprehensive support with your symptoms, explore our Hayfever and Allergies condition page.

*For verification please contact 0808 238 9999. Do not exceed 3 doses a day.

FAQ

How quickly do Benadryl Allergy Relief 8mg Capsules work?

Benadryl Allergy Relief 8mg Capsules are fast-acting, typically starting to work within 15 minutes of taking a capsule. This allows for quick relief from your allergy symptoms.

How long does the relief from Benadryl Allergy Relief 8mg Capsules last?

Each dose of Benadryl Allergy Relief 8mg Capsules provides effective relief from allergy symptoms for up to 8 hours. You can take up to three capsules daily as needed.

Are Benadryl Allergy Relief 8mg Capsules suitable for children?

Benadryl Allergy Relief 8mg Capsules are suitable for adults and children aged 12 to 65 years. They are not recommended for children under 12 years old or adults over 65 years old.

Can I take Benadryl Allergy Relief 8mg Capsules with other medications?

It's important to consult your doctor or Weldricks pharmacist if you are taking any other medicines, especially sedatives, tranquillisers, ketoconazole, or erythromycin, as there may be interactions. Always read the full patient information leaflet before use.

Directions

Adults and Children over 12 years:

Take one capsule up to three times daily, when required.

Adults over 65:

Not recommended.

Children under 12 years:

Not recommended.

If you forget to take Benadryl Allergy Relief, just take the next dose as soon as you remember. Do not take a double dose.

PLEASE READ ALL PRODUCT PACKAGING AND LABELS PRIOR TO USE.

KEEP ALL MEDICINES OUT OF THE REACH AND SIGHT OF CHILDREN.

Warnings

Do not take Benadryl Allergy Relief Capsules if:

  • You have ever had a reaction to this product or to any of its ingredients or the antihistamine triprolidine
  • You have kidney disease

Talk to your doctor or pharmacist before taking Benadryl Allergy Relief if you are already taking:

  • Any sedatives or tranquilliser, as their effect may be increased if taken with this product
  • Ketoconazole (an antifungal to treat fungal infections) or erythromycin (an antibiotic to treat bacterial infections)

If you are taking any other medicines check with your doctor or pharmacist before using this product

Do not drink grapefruit juice while taking Benadryl Allergy Relief

Pregnancy and breast-feeding: If you are pregnant or breast-feeding ask your doctor or pharmacist for advice before taking any medicine.

Driving and using machinery: In most people that Benadryl Allergy Relief does not cause drowsiness. However, there are rare exceptions and you should take care when you use this product for the first time. If this product makes you feel drowsy, do not drive or operate machinery.

Benadryl Allergy Relief should not be taken whilst under the influence of alcohol

Benadryl Allergy Relief also contains lactose: If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicinal product.

Possible side effects: Like all medicines Benadryl Allergy Relief can have side-effects although these are usually mild.

It can very occasionally cause drowsiness

If you notice this or any other side-effects not mentioned in your own leaflet stop taking this product and tell your doctor or pharmacist.

PLEASE READ ALL PRODUCT PACKAGING AND LABELS PRIOR TO USE.

KEEP ALL MEDICINES OUT OF THE REACH AND SIGHT OF CHILDREN.

Ingredients

Each capsule contains Acrivastine 8mg. Other ingredients include: Lactose, Sodium Starch Gycollate, Magnesium Stearate, Gelatin, Colouring (E171).

 

Customer reviews

Leave a review

Be the first!

If you have purchased this item in the past please leave a review.

Write a review

You may also like